MAUDE Adverse Event Report: IMMUCOR, INC. PANOCELL-10; REAGENT RED BLOOD CELLS

IMMUCOR, INC. PANOCELL-10; REAGENT RED BLOOD CELLS
Catalog Number 0005020
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 08157 of panocell-10 expired prior to the customer's report to immucor (expiry was april 27, 2018); therefore investigational product testing could not be performed.No relevant testing was performed while the product was in date.On 01jun2018 a dhr review was performed to confirm the presence e and jkb antigen prior to release to market.The review confirmed the presence of the antigens at the time of release.The product reacted as expected.All other specifications were deemed acceptable by dhr quality.
 
Event or Problem Description
On 23may2018, a customer site reported an unexpectedly negative result outcome by test tube method, using panocell-10, when tested on (b)(6) 2018.

Brand Name
PANOCELL-10
Common Device Name
REAGENT RED BLOOD CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7615196
Report Number1034569-2018-00144
Device Sequence Number13971602
Product Code KSZ
UDI-Device Identifier10888234000396
UDI-Public10888234000396
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date04/27/2018
Device Catalogue Number0005020
Device Lot Number08157
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2018
Initial Report FDA Received Date06/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient Weight88